Doctor insights on:
Could Zocor Cause Night Leg Cramps
Maybe: All statins including zocor can cause muscle pains, usually proximal muscles such as thighs or arms, and usually bilaterally. If you have this, check your ck blood test with your primary care doctor to rule out a more serious complication and try to stop it to see if the symptoms disappear - they always do in case of statin associated muscle pain within 1-2 weeks of stopping the medication. ...Read moreSee 1 more doctor answer
Leg pain can be due to a muscle cramp (also called a charley horse). Common causes of cramps include: * Dehydration or low amounts of potassium, sodium, calcium, or magnesium in the blood * Medications such as: o Diuretics, which can cause you to lose too much fluid or minerals o Statins, which lower cholesterol and can cause muscle injury * Muscle fatigue or strain from overuse, too much exercise, or holding a muscle in the same position ...Read more
Many: Not limited to men! usually fatigue. Could be due to medications taken. Diuretics exacerbate this by causiing low potassium, magnesium and perhaps low calcium. Poor hydration contributes to this. If one has poor circulation to the lower extremities (pvd), leg crams can occur. Sometimes we just don't know why they cramp. You may be helped by some meds. See your pcp and discuss. ...Read moreSee 2 more doctor answers
Many possibilities: Restless leg syndrome usually causes such symptoms in the evening and bedtime. Poor circulation has to be considered. Certain medications, low potassium levels, other conditions as well should be considered. Talk to your internist or sleep physician. ...Read moreSee 2 more doctor answers
What causes leg cramps in the middle of the night? What can I do to get them to stop? How can I prevent them from re-occurring?
I got always a leg cramps at night and during swimming. What is the causes and what should I do at least lessen the occurrence?
Lessen you dosage: Consult with your doctor. The rx instructions indicate a reduction of dosage is in order under the guidance of your doctor. A pill splitter can cut the pills in half to give you half dose. You can eliminate certain days a week to cut your overall dose. I know a person that reduce their dose to taking only 5 mg once per week - approved by their doctor, and is doing well.. ...Read more
After 5 yrs of tamoxifen i was switched to arimadex by hcp am noticing "severe" leg cramps at night what can be the cause the exercise i'm doing?
Maybe Arimidex: Arimidex lowers your body estrogen to virtually zero. In studies, 15% of patients had joint pain and 7% had bone pain. Many of my patients develop pain in their joints or back, and some in their legs. So it could be the arimidex, or it could be the exercise. Ask your doctor if a trial off the drug for a few weeks would be worth trying. That way you can know for sure! ...Read more
Had hip replcmt 5/28. Labs drawn to find cause of night leg cramps on 7/10 showed CK Total of 275. I am a 58 ys female. This is really high. Input pls?
CPK: CPK is found mainly in the heart, brain,Liver, and skeletal muscle. Inflammation and injury to either of these Organs can increase CPK level. your value is mild to moderately high, I recommend that you recheck it again and if it's elevated then your primary doctor should look for the cause. If this test was done right after the surgery it could be just due to surgical trauma. Good luck. ...Read more
- Talk to a doctor live online for free
- Could spinal stenosis cause severe leg and foot cramps
- What causes cramps in legs at night?
- What causes leg cramps at night?
- Ask a doctor a question free online
- What causes severe leg cramps at night?
- Causes of leg and foot cramps at night
- What causes leg cramps in the middle of the night?
- What could i be missing in my diet that would cause severe leg cramps?
- Talk to a sports medicine specialist online for free